# SDR RU3A1110

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 7,312 hours, 3,502 cycles
- Engine: Pwa PW305A
- Engine time: 5,602 hours, 2,692 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

APPROX 20 MIN INTO 2ND FLT, RT ENGINE ROLLED BACK TO IDLE DURING CLIMBOUT / LEVEL OFF AT 8900 MSL FOLLOWING LOW APPROACH.  ROLLBACK WAS ACCOMPANIED BY SIGNIFICANT VIBRATION BUT NO ANNUNCIATORS.  CREW BROUGHT RT THRUST LEVER TO IDLE, DECLARED AN EMERGENCY AND CONTINUED CLIMB TO 13,000 FT W/ RT ENGINE AT IDLE AND LEFT ENG AT MCT.  LEVEL AT 13,000 AND 250 KIAS RT THRUST LEVER WAS BROUGHT UP TO APPROX 71 PERCENT TO MATCH LEFT.  REMAINDER OF 20 MIN FLIGHT TO KBOI WAS UNEVENTFUL WITH ALL ENGINE PARAMETERS NORMAL.  THE AIRCRAFT LANDED UNEVENTFULLY.
